# SDR DALA2015051803312

- Difficulty date: May 16, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 36,953 hours, 25,766 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK IN MSP, DETERMINED FORWARD F/A PANEL EMERGENCY LIGHT SWITCH WOULD NOT TOGGLE FROM ARM TO ON POSITION.  REPLACED SWITCH AND PERFORMED OPS TEST IAW AMM 33-51-00-710-801.  LP 1950780 & 1950789.
